# SDR AALA202406145708

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 63,075 hours, 26,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT SIGN CAME OFF IN FLIGHT AT RIGHT SIDE EMERGENCY EXIT. REMOVE AND REPLACED LIGHT ASSEMBLY. OPERTIONAL CHECK NORMAL. PER AMM 33-51-01.
